Publications

Published

J. Hanson, Metric spaces are universal for bi-interpretation with metric structures. Ann. Pure Appl. Logic (2023), doi.org/10.1016/j.apal.2022.103204.

G. Conant and J. Hanson, Separation for isometric group actions and hyperimaginary independence. Fundamenta Mathematicae 259 (2022), 97-109, doi.org/10.4064/fm167-2-2022.

J. Hanson, Analog reducibility. Journal of Logic and Computation, 2021, exab036, doi.org/10.1093/logcom/exab036.

W. Cottrell, J. Hanson, A. Hashimoto, A. Loveridge, and D. Pettengill, Intersecting D3-D3’-brane system at finite temperature. Phys. Rev. D, 95, 044022 (2017).

W. Cottrell, J. Hanson, and A. Hashimoto, Dynamics of N = 4 supersymmetric field theories in 2 + 1 dimensions and their gravity dual. J. High Energ. Phys. 2016, 12.

Accepted

J. Hanson and T. Ibarlucía, Approximate isomorphism of randomization pairs. Accepted at Confluentes Mathematici, pending revisions. arXiv.

G. Conant, K. Gannon, and J. Hanson, Keisler measures in the wild. Accepted at Model Theory, pending revisions. arXiv.

Submitted

J. Hanson, Bounded ultraimaginary independence and its total Morley sequences. arXiv.

J. Hanson, Topometric characterization of type spaces in continuous logic. arXiv.

J. Hanson, Strongly Minimal Sets and Categoricity in Continuous Logic. arXiv.

J. Hanson, Approximate Isomorphism of Metric Structures. arXiv.

J. Hanson, Approximate Categoricity in Continuous Logic. arXiv.

Preprints

J. Hanson, Indiscernible Subspaces and Minimal Wide Types. arXiv.

Notes

Continuous Logic for Discontinuous Logicians.